MathSciNet Relay Station
MathSciNet bibliographic data
MR642417 (84i:28024) 28D20 (58F12 60J10)
Parry, William; Tuncel, Selim On the stochastic and topological structure of Markov chains. Bull. London Math. Soc. 14 (1982), no. 1, 16–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement